Transformations on white noise functions associated with second order differential operators of diagonal type

Dong Myung Chung, Un Cig Ji, Nobuaki Obata

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

A generalized number operator and a generalized Gross Laplacian are introduced on the basis of white noise distribution theory. The equicontinuity is examined and associated one-parameter transformation groups are constructed. An infinite dimensional analogue of aχ + b group and Cauchy problems on white noise space are discussed.

Original languageEnglish
Pages (from-to)173-192
Number of pages20
JournalNagoya Mathematical Journal
Volume149
DOIs
Publication statusPublished - 1998 Mar
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Transformations on white noise functions associated with second order differential operators of diagonal type'. Together they form a unique fingerprint.

  • Cite this